# SDR CWQ2004F00006

- Difficulty date: July 22, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Engine: Pwa PW545A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 662128132
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT AND RT IB LE SKIN WHERE IT JOINS CUFF SKIN RIVETS FOUND COCKED IN HOLES WITH HEAD COCKED ABOVE SURFACE.  TO REPLACE RIVETS THE LE HAD TO BE REMOVED, UPON REMOVAL, NOTICED DIFFUSER WAS CRACKED 2 PLACES AND KRINKLED IN 2 PLACES WITH A LITTLE BROWNING ON PRIMER.  CRACKS WENT VERTICAL AND WERE 1.0 INCH LONG.  SINCE AC WAS IN FOR AN INSP, THE PART WAS REPLACED WITH NEW.  .
